MathSciNet Relay Station
MathSciNet bibliographic data
MR1743769 60J60 (60F10 60H10 60J55)
Freidlin, Mark; Sheu, Shuenn-Jyi Diffusion processes on graphs: stochastic differential equations, large deviation principle. Probab. Theory Related Fields 116 (2000), no. 2, 181–220.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement